# SDR E4EB2015120912

- Difficulty date: June 5, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5751 · Ailerons
- Part: Mount Fitting
- Condition: Gouged
- Location: Rt Aileron
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON BAY CONTROL QUADRANT, ACTUATOR MOUNT FITTING IS GOUGED IN MULTIPLE AREAS.  ACCOMPLISHED REPAIR IAW EA 008-5740-38-A6027.
